How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

Can taking 1200 unit of vit d daily cause swelling of one

Customer Question

Can taking 1200 unit of vit d daily cause swelling of one foot
JA: Any recent injuries? How long have you been dealing with the swelling?
Customer: I fell month ago but am ok now when I stop taking vit d for 3 days the swelling is so much less than before
JA: Anything else in your medical history you think the doctor should know?
Customer: Only taking labitor for cholostrol 40mg
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 3 months ago.
Category: Medical
Expert:  DIEGO BONILLA replied 3 months ago.


This is Dr. Bonilla.

I understand your concerns. Vitamin D is not related to swelling.

Please rate my answer. Let me know if you have any other questions.


Expert:  Dr. Thomas, MD replied 3 months ago.


You need an ultrasound of this foot.

After damage, this can be a bad vein, a stress fracture, or a clot.

A clot can ultimately progress and become dangerous.

Don't wait on this any longer.

Urgent care is fine.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here

Expert:  DIEGO BONILLA replied 3 months ago.

I understand your concerns. The blood clots you had are concerning for upper gastrointestinal bleeding. You need full assessment and blood work done by your PCP. The bleeding and pain can be from GERD and ulcers. Let me know if you have any other questions. Please rate my answer.


Expert:  Dr. Thomas, MD replied 3 months ago.


This has gone on for some time.

You might need more testing than can be done in the doctors office, and you should not wait at this point.

I see nothing about GERD and upper GI bleeding in your question.

A blood clot in the foot eventually puts you in risk of pulmonary emoblus.

Be safe, not sorry.

Find me anytime, Dr. Thomas, Double board certified US doctor of over 20 years experience

Be safe, not sorry.

Related Medical Questions